# SDR SWAA2022071227031

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 16,879 hours, 8,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLT ATT FLASHLIGHT WONT TEST / [01] R/R FWD FLT ATT PANEL FLASHLIGHT BATTERY PER M/M 26-60-00
